Can you take aspirin and paracetamol and ibuprofen together?
Paracetamol should always be the first choice as it has fewer side effects than ibuprofen. It is therefore better to take paracetamol first and then use ibuprofen 2-3 hours later - but only if the paracetamol has not worked in controlling your symptoms.
The chemist says - it is best to avoid taking several different pain medicines all at once because of stomach upset, nausea, and the possibility that you might not need all that medicine!
You need to separate different types of pain medication. In this case, you can use the "Three Hour Switch" that doctors explain to all parents. Take one medicine, then after three hours, switch and take the next one. Three hours after that, switch back to the first one. Keep switching back and forth until you feel better.
You should reconsider the need to take both paracetamol and ibuprofen on a daily basis because it's best to avoid taking unnecessary medicines.
Avoid taking ibuprofen and aspirin together. They can cause serious stomach upset which can lead to indigestion, gastritis and ulcers.